American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C38) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] S. C. Coutinho and D. Levcovitz. On the differential simplicity of affine rings. Proc. Amer. Math. Soc. 142 (2014) 1701-1704.
Abstract, references, and article information   
View Article: PDF

[2] Tilahun Abebaw and Rikard Bøgvad. Decomposition factors of D-modules on hyperplane configurations in general position. Proc. Amer. Math. Soc. 140 (2012) 2699-2711.
Abstract, references, and article information   
View Article: PDF

[3] S. C. Coutinho. Foliations of multiprojective spaces and a conjecture of Bernstein and Lunts. Trans. Amer. Math. Soc. 363 (2011) 2125-2142. MR 2746677.
Abstract, references, and article information   
View Article: PDF

[4] M. C. Fernández-Fernández and F. J. Castro-Jiménez. Gevrey solutions of the irregular hypergeometric system associated with an affine monomial curve. Trans. Amer. Math. Soc. 363 (2011) 923-948. MR 2728590.
Abstract, references, and article information   
View Article: PDF

[5] Kiran S. Kedlaya. Good formal structures for flat meromorphic connections, II: Excellent schemes. J. Amer. Math. Soc. 24 (2011) 183-229. MR 2726603.
Abstract, references, and article information
View Article: PDF

[6] Yutaka Matsui and Kiyoshi Takeuchi. Topological Radon transforms and degree formulas for dual varieties. Proc. Amer. Math. Soc. 136 (2008) 2365-2373. MR 2390503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mathias Schulze. A criterion for the logarithmic differential operators to be generated by vector fields. Proc. Amer. Math. Soc. 135 (2007) 3631-3640. MR 2336579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Niels Lauritzen, Ulf Raben-Pedersen and Jesper Funch Thomsen. Global $F$-regularity of Schubert varieties with applications to $\mathcal{D}$-modules. J. Amer. Math. Soc. 19 (2006) 345-355. MR 2188129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Matvei Libine. Riemann-Roch-Hirzebruch integral formula for characters of reductive Lie groups. Represent. Theory 9 (2005) 507-524. MR 2167904.
Abstract, references, and article information   
View Article: PDF

[10] Laura Felicia Matusevich, Ezra Miller and Uli Walther. Homological methods for hypergeometric families. J. Amer. Math. Soc. 18 (2005) 919-941. MR 2163866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Piotr Kowalski and Anand Pillay. Quantifier elimination for algebraic $D$-groups. Trans. Amer. Math. Soc. 358 (2006) 167-181. MR 2171228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] María Isabel Hartillo-Hermoso. Irregular hypergeometric systems associated with a singular monomial curve. Trans. Amer. Math. Soc. 357 (2005) 4633-4646. MR 2156724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Ben-Zvi and Thomas Nevins. Cusps and $\mathcal{D}$-modules. J. Amer. Math. Soc. 17 (2004) 155-179. MR 2015332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Francisco Jesús Castro-Jiménez and Nobuki Takayama. Singularities of the hypergeometric system associated with a monomial curve. Trans. Amer. Math. Soc. 355 (2003) 3761-3775. MR 1990172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Anthony Henderson. Spherical functions of the symmetric space $G(\mathbb{F}_{q^{2}})/G(\mathbb{F}_q)$. Represent. Theory 5 (2001) 581-614. MR 1870603.
Abstract, references, and article information   
View Article: PDF

[16] Markus Hunziker and Gerald W. Schwarz. A homomorphism of Harish-Chandra and direct images of $\mathcal{D}$-modules. Proc. Amer. Math. Soc. 129 (2001) 3485-3493. MR 1860480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] V. Bavula and F. van Oystaeyen. Simple holonomic modules over rings of differential operators with regular coefficients of Krull dimension 2. Trans. Amer. Math. Soc. 353 (2001) 2193-2214. MR 1814067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Hiroshi Koshimizu and Kiyoshi Takeuchi. Extension theorems for the distribution solutions to $\mathcal{D}$-modules with regular singularities. Proc. Amer. Math. Soc. 128 (2000) 1685-1690. MR 1695127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. C. Coutinho, M. P. Holland and D. Levcovitz. Conormal varieties and characteristic varieties. Proc. Amer. Math. Soc. 128 (2000) 975-980. MR 1641673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Masaki Kashiwara and Pierre Schapira. Integral transforms with exponential kernels and Laplace transform. J. Amer. Math. Soc. 10 (1997) 939-972. MR 1447834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Nicholas M. Katz. Exponential sums over finite fields and differential equations over the complex numbers: Some interactions. Bull. Amer. Math. Soc. 23 (1990) 269-309. MR 1032857.
Abstract, references, and article information   
View Article: PDF

[22] T. Levasseur and J. T. Stafford. Rings of differential operators on classical rings of invariants. Memoirs of the AMS 81 (1989) MR 988083.
Book volume table of contents   

[23] Maria Jesus Asensio, Michel Van den Bergh and Freddy Van Oystaeyen. A new algebraic approach to microlocalization of filtered rings . Trans. Amer. Math. Soc. 316 (1989) 537-553. MR 958890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ezra Getzler. Cyclic homology and the Be\u\i linson-Manin-Schechtman central extension . Proc. Amer. Math. Soc. 104 (1988) 729-734. MR 936774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jan-Erik Bjöork. Filtered Noetherian rings. Math. Surveys Monogr. 24 (1987) 59-97.
Book volume table of contents   
View Article: PDF

[26] Ian M. Musson. Rings of differential operators on invariant rings of tori . Trans. Amer. Math. Soc. 303 (1987) 805-827. MR 902799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jean-Pierre Ramis. Th\'eor\`emes d'indices Gevrey pour les \'equations diff\'erentielles ordinaires. Memoirs of the AMS 48 (1984) MR 733946.
Book volume table of contents   


Results: 1 to 27 of 27 found      Go to page: 1